User menu

The rational homology of spaces of long links

  1. Arone Gregory, Turchin Victor, On the rational homology of high-dimensional analogues of spaces of long knots, 10.2140/gt.2014.18.1261
  2. Boavida de Brito Pedro, Weiss Michael, Manifold calculus and homotopy sheaves, 10.4310/hha.2013.v15.n2.a20
  3. Goodwillie Thomas G, Weiss Michael, Embeddings from the point of view of immersion theory : Part II, 10.2140/gt.1999.3.103
  4. Komawila, Bull. Belg. Math. Soc. Simon Stevin, 20, 843 (2013)
  5. Lambrechts Pascal, Turchin Victor, Volić Ismar, The rational homology of spaces of long knots in codimension>2, 10.2140/gt.2010.14.2151
  6. Lambrechts, Formality of the little N–disks operad, 1079 (2014)
  7. May, Simplicial objects in algebraic topology, 11 (1967)
  8. Moriya Syunji, Multiplicative formality of operads and Sinha’s spectral sequence for long knots, 10.1215/21562261-2801858
  9. Munson Brian A., Volić Ismar, Cosimplicial models for spaces of links, 10.1007/s40062-013-0033-8
  10. Sinha Dev P., Manifold-theoretic compactifications of configuration spaces, 10.1007/s00029-004-0381-7
  11. Sinha Dev P., 10.1090/s0894-0347-05-00510-2
  12. Songhafouo Tsopméné Paul Arnaud, Formality of Sinha’s cosimplicial model for long knots spaces and the Gerstenhaber algebra structure of homology, 10.2140/agt.2013.13.2193
  13. Turchin Victor, Hodge-type decomposition in the homology of long knots, 10.1112/jtopol/jtq015
  14. Turchin Victor, Context-free manifold calculus and the Fulton–MacPherson operad, 10.2140/agt.2013.13.1243
  15. Weiss Michael, Embeddings from the point of view of immersion theory : Part I, 10.2140/gt.1999.3.67
  16. Weiss M. S., Homology of spaces of smooth embeddings, 10.1093/qjmath/55.4.499
Bibliographic reference Songhafouo Tsopméné, Paul Arnaud. The rational homology of spaces of long links. In: Algebraic & Geometric Topology, Vol. 16, no.2, p. 757-782 (2016)
Permanent URL http://hdl.handle.net/2078.1/197496